MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIA29 X25 THREADED POST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient complains of everyday shoulder pain.He has significant pain, lack of motion, and weakness.Patient was put in a nursing home after surgery where little focus was on shoulder range of motion and strengthening.X-rays show no signs of fractures or loosening of implants.Patient wants to have his knee taken care of first before she considers surgical intervention on their shoulder.Patient id : (b)(6).
 
Additional Manufacturer Narrative
On november 10th, 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Post-operative pain is described into literature as a common complication after shoulder replacement surgery.Pain can be related to several known reasons: infection.Implant material sensitivity.Inadequate choice of the implant components.Improper positioning of the implant components.- post-operative traumatic event.Reeducation procedure not respected or inadequate patient use in post-op (surgeon advices not respected).The long patient medical history could be at the origin of the persistent pain, stiffness and weakness.Based on the information available, root cause cannot be clearly determined.

Brand Name
AEQUALIS REVERSED BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin, 38330
FR   38330
MDR Report Key13607038
Report Number3000931034-2022-00094
Device Sequence Number16636424
Product Code KWS
UDI-Device Identifier03700386952722
UDI-Public03700386952722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2020
Device Model NumberDIA29 X25 THREADED POST
Device Catalogue NumberDWE825
Device Lot NumberAA0217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2018
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight75 KG